Shop

Allegra film-coated tablet 120 mg 10 pcs

6.75

Allegra is an over-the-counter medicine that relieves symptoms of seasonal allergies, such as sneezing, itchy, runny or stuffy nose and itchy, red and watery eyes. Allegra contains fexofenadine hydrochloride which is an antihistamine. Allegra has an effect within an hour and the effect remains for 24 hours.
For adults and children from 12 years. Does not cause fatigue.

Additional information

Dosage & use

For children over 12 years and adults:
Hösnuva 1 tablet (120 mg) daily.
Take the tablet with water before a meal

If you do not get an effect within 7 days, you should contact a doctor. Do not use Allegra for more than 3 months without consulting a doctor.

Not recommended for children under 12 years of age.

Content

Active ingredient: fexofenadine hydrochloride. Each tablet contains 120 mg fexofenadine hydrochloride. Other ingredients Tablet core: microcrystalline cellulose, pregelatinized corn starch, croscarmellose sodium, magnesium stearate. Film coating: hypromellose, povidone, titanium dioxide (E171), anhydrous colloidal silicon dioxide, macrogol, yellow iron oxide (E172).

    We believe it's time the world thought differently about what we're capable of at any age or health situation. Combining care, empathy, and the world's health-related technology, extraordinary things become possible.

    We see this as our responsibility to bring the best medical devices for home and professional to our region and combine it with healthcare services so we can make a change and a significant impact for those who need help at home or to visit one of our clinical partners.

    ADDRESS
    Kosova

    - Rr. Hajrullah Abdullahu nr.108 1-4, 10 000 Prishtinë

    North Macedonia

    - Str. Cvetan Dimov no. 48/2-6, 1000 Skopje-Cair, Skopje

    Albania

    - Rr Idriz Dollaku no. 1, 1061 Tiranë,

    PHONE

    +383 49 30 90 60

    EMAIL

    info@medicalhomehealthcare.com

    Cart